Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 9, Part P (2015)

On Solving Linear Factorized Quadratic Fractional Programming Problems

Author(s)
M Jayalakshmi
Abstract
A new method namely, objective fractional separable method based on simplex method is proposed for finding an optimal solution to a linear factorized quadratic fractional programming (LFQFP) problem in which the numerator of the objective function can be factorized into two linear functions and the denominator of the objective function is of linear type. The solution procedure of the proposed method is illustrated with the numerical example.
Pages: 1037-1040  |  705 Views  9 Downloads
How to cite this article:
M Jayalakshmi. On Solving Linear Factorized Quadratic Fractional Programming Problems. International Journal of Applied Research. 2015; 1(9): 1037-1040.
Call for book chapter
International Journal of Applied Research